# SDR ASAA2018111386810

- Difficulty date: November 8, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 30,913 hours, 9,002 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Valve
- Part number: 5911232
- Condition: Leaking
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO CONTINUING #1 IDG FREQUENT SERVICING. GROUNDED - YES. #1 IDG OIL LEVEL CHECK JUST BELOW SILVER BAND, REF B737-800 AMM 12-13-21. ACCOMPLISHED TSR 702402, IDG STATIC LEAK CHECK, NO LEAKS FOUND, REF AMM 24-11-00. REPLACED SCAVENGE AND CHARGE FILTERS REF AMM 24-11-41. REPLACED IDG SERVICE FITTING AND IDG VENT VALVE REF AMM 24-11-00. IDLE ENGINE LEAK CHECK GOOD, NO LEAKS NOTED. SERVICED IDG OIL TO FULL REF AMM 12-13-21.
